Time Word Problems

Name	e: Class:
Solve the following word problems. Show number sentence and your workings.	
1.	Yesterday Jamie started playing football at 8.00 pm. He played for 30 minutes. At what time did he finish?
2.	Daddy leaves home at 7.15 am every day. It takes him 45 minutes to reach his work. What time does he arrive at work?
3.	Biggy can eat 1 hamburger in 2 minutes. How long will it take Biggy to eat 10 hamburgers?
4.	Yesterday Jamie finished doing his homework at 8.00 pm. He worked for 30 minutes. At what time did he start?

5. Jimmy ordered a pizza at 7.20 pm and it was delivered 45

minutes later. At what time did the pizza arrive?



6. Petra can read 10 pages in 20 minutes. How long will it take her to read 15 pages?

copyright: www.mathinenglish.com

Answers

Solve the following word problems. Show number sentence and your workings.

1. Yesterday Jamie started playing football at 8.00 pm. He played for 30 minutes. At what time did he finish?



$$8.00 \text{ pm} + 30 \text{ minutes} = 8.30 \text{ pm}$$

2. Daddy leaves home at 7.15 am every day. It takes him 45 minutes to reach his work. What time does he arrive at work?

$$7.15 \text{ am} + 45 \text{ minutes} = 8.00 \text{ am}$$

3. Biggy can eat 1 hamburger in 2 minutes. How long will it take Biggy to eat 10 hamburgers?



$$10 \times 2 = 20 \text{ minutes}$$

4. Yesterday Jamie finished doing his homework at 8.00 pm. He worked for 30 minutes. At what time did he start?

$$8.00 \text{ pm} - 30 \text{ minutes} = 7.30 \text{ pm}$$

5. Jimmy ordered a pizza at 7.20 pm and it was delivered 45 minutes later. At what time did the pizza arrive?



$$7.20 \text{ pm} + 45 \text{ minutes} = 8.05 \text{ pm}$$

6. Petra can read 10 pages in 20 minutes. How long will it take her to read 15 pages?

$$(20:10) \times 15 = 30 \text{ minutes}$$

copyright: www.mathinenglish.com